RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 3  


An imbedding theorem for functions with partial derivatives considered in different metrics
S. M. Nikol'skii
321
Approximation of functions by ordinary polynomials on a finite interval of the real axis
V. K. Dzyadyk
337
On best approximations of differentiable functions by algebraic polynomials on a finite interval of the real axis
A. F. Timan
355
Equations of convolution type
Yu. I. Cherskii
361
Analytic functions on multiply-connected regions of the class of V. I. Smirnov (class $S$)
G. Ts. Tumarkin, S. Ya. Havinson
379
Values of an entire function of finite order at given points
A. F. Leont'ev
387
On certain questions of continuity and differentiability of measurable functions
G. Kh. Sindalovskii
395
The strong law of large numbers for samples from uniformly distributed random variables
A. G. Postnikov
433
Matricial semigroups
L. M. Gluskin
439
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019